Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 2, 2015, 4:35 PM EDT for Owen County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 4:35 PM EDT (20:35 UTC)
- Expired
- Apr 2, 2015, 5:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Owen County, KY
The radar
The Louisville radar (KLVX), 110 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2780 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538
WUUS51 KILN 022035
SVRILN
KYC187-022100-
/O.NEW.KILN.SV.W.0001.150402T2035Z-150402T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OWEN COUNTY IN NORTHERN KENTUCKY...
* UNTIL 500 PM EDT.
* AT 435 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 6
MILES SOUTHWEST OF MONTEREY...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
OWEN COUNTY...INCLUDING MONTEREY...HARMONY...BEECHWOOD...ELK
LAKE...NATLEE AND NEW COLUMBUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3835 8487 3838 8490 3842 8489 3843 8493
3842 8495 3844 8497 3846 8494 3844 8493
3846 8491 3853 8467 3852 8464 3848 8463
3847 8458 3836 8471 3833 8478
TIME...MOT...LOC 2036Z 252DEG 46KT 3836 8493
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
385
WWUS51 KILN 022046
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT THU APR 2 2015
KYC187-022100-
/O.CON.KILN.SV.W.0001.000000T0000Z-150402T2100Z/
OWEN KY-
446 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN OWEN COUNTY...
AT 444 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR BEECHWOOD...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN OWEN COUNTY...
INCLUDING HARMONY...BEECHWOOD...ELK LAKE...NATLEE AND NEW COLUMBUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3835 8487 3838 8490 3842 8489 3843 8493
3842 8495 3844 8497 3846 8494 3844 8493
3846 8491 3853 8467 3852 8464 3848 8463
3847 8458 3836 8471 3833 8478
TIME...MOT...LOC 2046Z 252DEG 46KT 3840 8477
HAIL...<0.75IN
WIND...60MPH
$$282
WWUS51 KILN 022058
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT THU APR 2 2015
KYC187-022108-
/O.EXP.KILN.SV.W.0001.000000T0000Z-150402T2100Z/
OWEN KY-
458 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OWEN COUNTY WILL
EXPIRE AT 500 PM EDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3835 8487 3838 8490 3842 8489 3843 8493
3842 8495 3844 8497 3846 8494 3844 8493
3846 8491 3853 8467 3852 8464 3848 8463
3847 8458 3836 8471 3833 8478
TIME...MOT...LOC 2058Z 252DEG 46KT 3845 8458
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:04 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 2, 2:04 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
204 PM EDT THU APR 2 2015
.SYNOPSIS...
A COLD FRONT WILL SAG TO THE SOUTH THIS AFTERNOON AND REMAIN
ACROSS THE AREA THROUGH FRIDAY. SEVERAL WAVES OF LOW PRESSURE
TRAVELING ALONG THE FRONT WILL PROVIDE MULTIPLE ROUNDS OF
RAINFALL. HIGH PRESSURE AND DRY AIR WILL MOVE BACK IN FOR
SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EXPECT PROLONGED PERIOD OF SHOWERS/THUNDERSTORMS ACRS SE
INDIANA/SRN OHIO AND NRN KY. IN VERY MOIST ENVIRONMENT WITH
PW/S 2 TO 3 STD DEVIATIONS ABOVE NORMAL THESE STORMS WILL BE
VERY EFFICIENT RAIN PRODUCERS. EXPECT 1 TO 3+ INCHES OF RAINFALL
THRU FRIDAY. THEREFORE...HAVE EXPANDED THE FLOOD WATCH A LTL NORTH
AND FURTHER EAST.
PREVIOUS DISCUSSION...
AN EMBEDDED DISTURBANCE WAS RESPONSIBLE FOR THE SHOWERS AND
ELEVATED THUNDERSTORMS THAT OUR NOW PUSHING INTO EASTERN OHIO.
SEVERAL EMBEDDED DISTURBANCES/MCVS WILL CONTINUE THE THREAT OF
SHOWERS/STORMS INTO MID AFTERNOON. THERE REMAINS A CONCERN FOR SVR
WX POTENTIAL LATE THIS AFTERNOON AND THIS EVENING AS A COLD FRONT
TO OUR WEST SAGS SOUTHEAST INTO THE REGION. MODERATE SHEAR AND
PERHAPS LOW END MODERATE MLCAPES (1000-1200) ARE FORECAST TO BE
COINCIDENT OVER THE SWRN PART OF OUR CWFA DURING THE LATE
AFTERNOON AND EARLY EVENING. WILL CONTINUE TO WATCH AS TO WHETHER
FCST INSTABILITY REACHES LOW END VALUES OR REMAINS BELOW THESE
VALUES DUE TO CLOUDS AND CONTINUED PCPN. WIND FIELDS ALOFT ARE
FAIRLY STRONG AND WITH WINDS VEERING WITH HEIGHT...THE MAIN SVR WX
THREATS ARE DAMAGING WINDS AND AN ISOLATED TORNADO. HAIL IS ALSO
POSSIBLE BUT WILL DEPEND ON INSTABILITY AND THE STRENGTH OF ANY
ROTATING STORM TO PRODUCE HAIL LARGER THAN WHAT PURE INSTABILITY
(UPWARD VERTICAL FORCING DUE TO ROTATION) WOULD INDICATE. ALTHOUGH
FFG VALUES REMAIN HIGH...THE POTENTIAL EXISTS FOR HEAVY RAINFALL
DUE TO INCREASING PWATS. THE THREAT FOR FLOODING ACRS THE SOUTH IS
HIGHER AS THIS REGION WILL GET WORKED OVER WITH SVRL ROUNDS OF
RAIN TODAY INTO FRIDAY. WILL CONTINUE WITH THE FLOOD WATCH FOR THE
TRI-STATE REGION...BUT THIS MAY NEED TO BE EXPANDED EAST LATER
TODAY DEPENDING ON LATER MODEL RUNS. HIGHS TODAY WILL RANGE FROM
THE UPPER 60S TO THE LOWER 70S ALONG WITH GUSTY SOUTHWEST WINDS
AROUND 30 MPH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
A SLOW MOVING COLD FRONT WILL MOVE INTO THE AREA FROM THE
NORTHWEST THIS EVENING BRINGING A LINE OF SHOWERS AND
THUNDERSTORMS INTO THE AREA. THE FRONT IS THEN EXPECTED TO STALL
ACROSS THE AREA OVERNIGHT AS THE MAIN UPPER LEVEL SUPPORT ROTATES
NORTHEAST. A SERIES OF UPPER LEVEL DISTURBANCES WILL THEN MOVE
OVER THE AREA FRIDAY AS ANOTHER POTENT SHORTWAVE APPROACHES FROM
THE WEST. THIS SHORTWAVE WILL FINALLY PUSH THE FRONT THROUGH
FRIDAY EVENING.
AS THE FRONT STALLS FRIDAY THE JET WILL BEGIN TO SPLIT OVER
SOUTHERN ILLINOIS. GREATEST POTENTIAL FOR HEAVY RAIN LIES IN THIS
AREA. UPPER LEVEL WINDS STILL LOOK DIFFLUENT ACROSS THE SOUTHERN
PORTIONS OF THE CWA THOUGH. ALSO AT THIS TIME POCKETS OF POSITIVE
VORTICITY ARE SCHEDULED TO MOVE OVER THE FRONT. BOTH NAM AND GFS
OMEGA FIELDS SUPPORT WIDESPREAD LIFT ACROSS THE AREA. INSTABILITY
IS LIMITED AT THIS TIME ESP NORTH OF THE FRONT. THE FRONT WILL
ALSO MAKE HIGH TEMPERATURES VERY TRICK FRIDAY WITH A 10 DEGREE
SPREAD POSSIBLE ACROSS THE AREA. MOISTURE WISE PWATS ARE
FORECASTED TO BE AROUND 1.35" VIA THE GFS AND AROUND 1.40" VIA THE
NAM. BOTH OF THESE VALUES PUT PWATS AT 2 TO 3 STANDARD DEVIATIONS
ABOVE NORMAL FOR THIS TIME OF YEAR. GIVEN THE AMPLE MOISTURE... GOOD
UPPER LEVEL SUPPORT...SUFFICIENT INSTABILITY... A STALLED
BOUNDARY... AND MULTIPLE ROUNDS OF PRECIP FORECASTED HAVE ISSUED A
FLOOD WATCH FOR OUR SOUTHWESTERN COUNTIES. EXPECT 1 TO 3" RAINFALL
TOTALS ACROSS THE AREA WITH 2 TO 3" FORECASTED IN THE WATCH AREA.
SATURDAY MORNING THE FRONT WILL HAVE PUSHED THROUGH THE AREA
LEAVING DROPPING TEMPERATURES AND PWATS IN ITS WAKE. THERE IS A
CHANCE OF SNOW ON THE BACKSIDE OF THE SYSTEM BUT GIVEN LATEST
GUIDANCE THINK THAT CHANCE HAS LESSENED. DRIER AIR NOW QUICKLY
MOVES IN WITH PWATS FALLING TO AROUND A TENTH OF AN INCH SATURDAY MORNING.
LITTLE TO NO SNOW ACCUMULATION IS EXPECTED AT THIS TIME.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
A FRONTAL BOUNDARY STALLED NORTH OF OHIO WILL KEEP CHANCES FOR
SHOWERS NORTH OF THE CWA ON SUNDAY. CLOUD COVER WILL CONSEQUENTLY
BE MORE PREVALENT ACROSS THE NORTHERN HALF OF THE CWA.
DETERMINISTIC MODELS AND ENSEMBLE GUIDANCE THEN DIVERGE
SIGNIFICANTLY FOR THE REMAINDER OF THE EXTENDED PERIOD. GENERALLY
USED AN EQUAL BLEND OF WPC GUIDANCE...GFS AND ECMWF FOR MONDAY
THROUGH WEDNESDAY. GFS IS QUICKER THAN ECMWF TO BRING THE NEXT
SYSTEM INTO THE GREAT LAKES REGION LATE MONDAY INTO TUESDAY. THE ILN
CWA WILL BE IN THE WARM SECTOR BOTH DAYS WITH PERSISTENT WAA
ALLOWING TEMPS TO WARM INTO THE UPPER 50S TO MID 60S ON MONDAY AND
INTO THE MID 60S TO NEAR 70 ON TUESDAY. ISENTROPIC LIFT WILL PROVIDE
A CHANCE OF SHOWERS DURING THE DAY ON MONDAY. A DEVELOPING LLJ
MONDAY NIGHT WILL THEN TRANSPORT AMPLE GULF MOISTURE INTO THE OHIO
VALLEY WITH PWATS AROUND 1 TO 1.5 INCHES (OVER 200 PERCENT OF
NORMAL) ON TUESDAY. PRECIP CHANCES WILL BE HIGHEST MONDAY NIGHT INTO
TUESDAY AND HAVE INCLUDED THUNDER IN THE GRIDS ON TUESDAY AS
FAVORABLE INSTABILITY DEVELOPS THANKS TO THE INCREASING WARMTH AND
LOW LEVEL MOISTURE.
CHANCES FOR SHOWERS AND ISOLATED THUNDER WILL CONTINUE INTO
WEDNESDAY AS A COLD FRONT DROPS SOUTHEAST ACROSS THE AREA. LOW
CONFIDENCE IN TIMING OF FROPA HOWEVER AS GFS IS QUICK TO PUSH IT
THROUGH TUESDAY NIGHT AND ECMWF DOES NOT PUSH IT THROUGH UNTIL LATER
WEDNESDAY.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A COMPLEX WEATHER SITUATION CAN BE EXPECTED ACROSS THE REGION
TODAY THROUGH FRIDAY NIGHT.
FOR THIS AFTERNOON INTO THIS EVENING...THE TIMING OF SHOWERS AND
THUNDERSTORMS WILL BE SOMEWHAT DIFFICULT GIVEN THAT HIGH
RESOLUTION MODELS ARE DOING A POOR JOB GIVEN CURRENT RADAR MOSAIC
AND THEREFORE THE TIMING OF FUTURE CONVECTION AND WHEN IT WILL
MOVE ACROSS THE TAF STIES HAS SOME UNCERTAINTY. WARM...MOIST AIR
CONTINUES TO FUNNEL NORTHEAST INTO THE REGION AHEAD OF AN
ADVANCING COLD FRONT. THIS MOISTURE IS CURRENTLY INTERACTING WITH
AN EMBEDDED DISTURBANCE WHICH IS PRODUCING SHOWERS AND A FEW
THUNDERSTORMS. THE POTENTIAL FOR MORE ROBUST SHOWERS AND
THUNDERSTORMS SHOULD COME LATE THIS AFTERNOON INTO THIS EVENING
WHEN GREAT INSTABILITY AND PREFRONTAL CONVERGENCE DEVELOPS ALONG
AND AHEAD OF FRONT...WITH PRECIPITATION LIKELY PROPAGATING AWAY
FROM THE FRONTAL BOUNDARY. HAVE PLACED TEMPO TSRA IN ALL TAF SITES
WITH SOME MVFR CEILINGS/LOCAL IFR VISIBILITIES POSSIBLE.
FOR THE OVERNIGHT PERIOD...FRONTAL BOUNDARY WILL SAG SOUTHEAST AND
SHOULD STALL NEAR THE OHIO RIVER. A LOW LEVEL JET IN ASSOCIATION
WITH ANOTHER DISTURBANCE ALOFT WILL PRODUCE MORE SHOWERS...AND
PERHAPS A FEW THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE OHIO
RIVER. MODERATE TO LOCALLY HEAVY RAIN WILL BE POSSIBLE. A
SATURATED AIRMASS AND NIGHT TIME COOLING WILL LIKELY ALLOW
CEILINGS TO DROP INTO THE IFR CATEGORY.
FOR FRIDAY...MORE DIGGING ENERGY FROM THE NORTHWEST WILL PERTURB A
WAVE OF LOW PRESSURE ALONG STALLED BOUNDARY WHICH WILL MOVE
NORTHEAST ACROSS THE OHIO RIVER VALLEY. SHOWERS AND PERHAPS A FEW
THUNDERSTORMS CAN BE EXPECTED. MODERATE TO LOCALLY HEAVY RAIN WILL
CONTINUE TO BE A THREAT...ESPECIALLY ALONG AND SOUTH OF THE OHIO
RIVER. IFR CEILINGS IN THE MORNING SHOULD LIFT TO MVFR.
VISIBILITIES WILL RANGE BETWEEN MVFR AND IFR IN MODERATE TO LOCALLY
HEAVY RAIN.
OUTLOOK...MVFR AND POSSIBLY IFR CEILINGS AND VISIBILITIES
CONTINUING INTO FRIDAY NIGHT. MVFR CEILINGS AND VISIBILITIES
POSSIBLE MONDAY INTO TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING
FOR OHZ070>073-077>082-088.
KY...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING
FOR KYZ089>100.
IN...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING
FOR INZ066-073>075-080.
&&
SYNOPSIS...HAINES/HICKMAN
NEAR TERM...HAINES/HICKMAN
SHORT TERM...HAINES
LONG TERM...KURZ
AVIATION...HICKMANHazardous weather outlook, Apr 2, 12:26 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1226 PM EDT THU APR 2 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-031630- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- 1226 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERAL WAVES OF LOW PRESSURE WILL RIPPLE ALONG A SLOW MOVING COLD FRONT WHICH WILL DROP SOUTH INTO THE OHIO VALLEY TONIGHT INTO FRIDAY. THIS FRONT WILL ENCOUNTER A MOIST ENVIRONMENT WHICH WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS. THIS WILL LEAD TO HEAVY RAIN AND THE POTENTIAL FOR FLOODING. WIDESPREAD TOTALS OF 1 TO 2 INCHES ARE LIKELY WITH ISOLATED AMOUNTS NEARING 3 INCHES. THERE IS ALSO A CHANCE FOR SOME STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON INTO EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN IS EXPECTED TO CONTINUE FRIDAY AS A STALLED FRONT REMAINS ACROSS THE AREA. WIDESPREAD TOTALS OF 1 TO 2 INCHES ARE LIKELY WITH ISOLATED AMOUNTS NEARING 3 INCHES. THE RAIN IS THEN EXPECTED TO COME TO AN END FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-031630- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 1226 PM EDT THU APR 2 2015 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS ALSO A CHANCE FOR SOME STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON INTO EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:00 AM EDT | Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 40 hr |
| Apr 2, 8:32 AM EDT | Special Weather Statement | ILN | Lewis | 43 min |
| Apr 2, 4:58 PM EDT | Special Weather Statement | ILN | Pendleton | 32 min |
| Apr 2, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 35 min |
| Apr 2, 5:46 PM EDT | Special Weather Statement | ILN | Bracken | 29 min |
| Apr 2, 6:57 PM EDT | Special Weather Statement | ILN | Lewis | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.